BumbleBeeBoogie
 
  1  
Reply Tue 27 Mar, 2012 11:38 am
@Butrflynet,
This doctor mistake often happens because one doctor orders a drug without checking any other drugs ordered by other doctors. Now that good hospitals have all that information on the patients' records on the hospital's video records, it should reduce such mistakes.

BBB
0 Replies
 
Arella Mae
 
  1  
Reply Tue 27 Mar, 2012 11:50 am
@Butrflynet,
Thanx to you! The doctor agreed with you and now I know I will be strong again soon.

I agree BBB. Nice to see you!
0 Replies
 
firefly
 
  1  
Reply Tue 27 Mar, 2012 12:34 pm
@Arella Mae,
I'm glad your incision is healing well, Arella Mae. The change in your meds should help a lot in terms of how you feel.

You really don't need Gatorade or any of the Powerade drinks, and you don't need to keep loading up on fluids either--in fact you shouldn't load up on fluids, too much is as bad as not enough. Your dehydration was a few weeks ago, and it was due to the bleeding and vomiting and diarrhea, and it would have corrected itself as soon as you took in enough water and salt. Your body should now maintain its electrolyte balance and fluid balance all by itself, without your doing anything special. Just eat a balanced diet, with fruit and veggies, keep taking your vitamin pill, and drink about 6 glasses of water a day.

Why aren't you eating much solid food? You may not be getting enough protein--you need at least 45-50 grams of protein a day (meat, fish, dairy, eggs) to help keep your stamina up, along with carbohydrates. Boost is not that high in protein (it's about 12-15 grams a bottle, depending on which type you're buying). If you're really not eating much, try the Ensure high protein type--it comes in a 4 pack, the bottles are larger than the Boost and each one has 25 grams of protein. If you have at least one bottle a day, with some solid food and some additional sources of protein and carbohydrates at meals, you'll be taking in a more adequate supply of what your body needs to maintain your energy level. If, for some reason, you can't manage solid food, or your appetite is poor at the moment, drink two bottles of it a day.
Just eating better, along with the change in your meds, should really help you to feel less weak. And not taking in a lot of fluids, and drinks with sugar, might help your appetite return to normal so you can eat more solid food.

Definitely ditch the Gatorade/Powerade. You don't need it. Smile
0 Replies
 
jespah
 
  1  
Reply Tue 27 Mar, 2012 02:32 pm
Whew, so glad you're better Arella! Smile
0 Replies
 
Arella Mae
 
  3  
Reply Sat 31 Mar, 2012 04:12 pm
I cannot tell you all how much better I feel! I still get tired pretty quickly but I am able to do most things for myself now. My arm is healing up quite nicely. The tendon is no longer showing and only about a two inch length still needing to close. Another week and I'll be healed over. I am able to turn my wrist over, palm up and then down, some. Down is easy but up is still a bit painful. Finally typing with both hands too. My blood pressure is wonderful! Getting off that one medication seemed to really do the trick!

Oh! If anyone likes Lionel Richie, check out his Tuskagee CD. Even if you don't care for country, you will love it! I got it off Itunes and been Dancing on the Ceiling since!
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » Dehydration
  3. » Page 2
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.03 seconds on 04/14/2021 at 04:41:32